# SDR REXA201100002

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 23,513 hours, 20,729 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component part number: 601R108222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE INDENTATION WAS FOUND ON THE RIGHT WING INBOARD GROUND SPOILER UPPER SURFACE.  THE DAMAGE IS RECORDED AS 0.65 INCH DIAMETER AND A MAXIMUM DEPTH OF 0.013 INCH AND IS LOCATED 0.90 INCHES AFT OF THE LEADING EDGE AND 17.25 INCHES FROM THE OUTBOARD EDGE.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-334.  AT THE NEXT C CHECK MAINTENANCE INTERVAL, NOT TO EXCEED 5,000 FLIGHT HOURS, REPAIR THE GROUND SPOILER UPPER SKIN INDENTATION IN ACCORDANCE WITH CRJ-200 SRM 51-72-00; METAL HONEYCOMB REPAIRS.
